Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 60, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 18, 2015, 9:02 AM CDT for Osage County, Tulsa County, Oklahoma. It took effect at Jun 18, 2015, 6:00 PM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 9:02 AM CDT (14:02 UTC)
- In effect from
- Jun 18, 2015, 6:00 PM CDT
- Expired
- Jun 20, 2015, 6:33 AM CDT
- In force
- 37 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Osage County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bird Creek near Sperry (SPEO2).
- Action stage
- 21 ft
- Minor stage
- 21 ft
- Moderate stage
- 24 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07177500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
548 WGUS44 KTSA 181402 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 902 AM CDT THU JUN 18 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. Bird Creek near Owasso-Mingo affecting Tulsa County. OKC113-143-182202- /O.NEW.KTSA.FL.W.0060.150618T2300Z-150620T1133Z/ /SPEO2.2.ER.150618T2300Z.150619T1200Z.150620T0533Z.NO/ 902 AM CDT THU JUN 18 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Bird Creek near Sperry * from this evening to Saturday morning, or until the warning is cancelled. * At 8:00 AM Thursday, the stage was 8.76 feet. * Flood stage is 21.0 feet. * Moderate flooding is forecast. * Forecast...The Bird Creek near Sperry is expected to rise above flood stage this evening and continue to rise to near 26.2 feet by Friday morning. The river is expected to fall below flood stage Saturday before dawn. * Impact...At 26.0 feet, moderate flooding of rural lands occurs from Skiatook to Turley. Highway 20 east of Skiatook is impassable. Some minor flooding of streets in east Skiatook may occur. && LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593 $$ OKC143-182201- /O.NEW.KTSA.FL.W.0061.150619T0046Z-150620T1554Z/ /OWSO2.2.ER.150619T0046Z.150619T1200Z.150620T0954Z.NO/ 902 AM CDT THU JUN 18 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Bird Creek near Owasso-Mingo * from this evening to Saturday morning, or until the warning is cancelled. * At 8:00 AM Thursday, the stage was 8.71 feet. * Flood stage is 18.0 feet. * Moderate flooding is forecast. * Forecast...The Bird Creek near Owasso-Mingo is expected to rise above flood stage this evening and continue to rise to near 20.8 feet by Friday morning. The river is expected to fall below flood stage early Saturday morning. * Impact...At 21.0 feet, widespread flooding occurs in Mohawk Park with access roads flooded near the Oxley Nature Center. Mingo Road near 66th Street may be flooded. 56th Street North near Mingo Road becomes impassable. && LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570 $$
4 follow-up statements
966 WGUS84 KTSA 181953 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 253 PM CDT THU JUN 18 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. Bird Creek near Sperry affecting Osage and Tulsa Counties. Bird Creek near Owasso-Mingo affecting Tulsa County. Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC037-190353- /O.EXT.KTSA.FL.W.0052.000000T0000Z-150620T1052Z/ /SPCO2.2.ER.150618T1243Z.150619T0600Z.150620T0452Z.NO/ 253 PM CDT THU JUN 18 2015 The Flood Warning continues for The Polecat Creek near Sapulpa. * until late Friday night, or until the warning is cancelled. * At 12:19 PM Thursday, the stage was 25.0 feet. * Flood stage is 21.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Polecat Creek near Sapulpa will continue rising to near 27.7 feet late tonight. The river is expected to fall below flood stage late Friday evening. * Impact...At 28.0 feet, severe flooding affects pasturelands, oil fields, and county roads between Sapulpa and Jenks. Barns and oilfield storage tanks may be flooded. Suburban homes will have water in yards. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$ OKC113-143-190352- /O.EXT.KTSA.FL.W.0060.150619T0215Z-150619T1247Z/ /SPEO2.1.ER.150619T0215Z.150619T0600Z.150619T0647Z.NO/ 253 PM CDT THU JUN 18 2015 The Flood Warning continues for The Bird Creek near Sperry. * from this evening to Friday morning, or until the warning is cancelled. * At 2:00 PM Thursday, the stage was 18.91 feet. * Flood stage is 21.0 feet. * Minor flooding is forecast. * Forecast...The Bird Creek near Sperry is expected to rise above flood stage this evening and continue to rise to near 21.5 feet by late tonight. The river is expected to fall below flood stage Friday before dawn. * Impact...At 21.0 feet, minor agricultural flooding occurs. && LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593 $$ OKC143-190352- /O.EXT.KTSA.FL.W.0061.150619T0136Z-150619T1849Z/ /OWSO2.1.ER.150619T0136Z.150619T0600Z.150619T1249Z.NO/ 253 PM CDT THU JUN 18 2015 The Flood Warning continues for The Bird Creek near Owasso-Mingo. * from this evening to Friday afternoon, or until the warning is cancelled. * At 2:00 PM Thursday, the stage was 13.74 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...The Bird Creek near Owasso-Mingo is expected to rise above flood stage this evening and continue to rise to near 19.1 feet by late tonight. The river is expected to fall below flood stage Friday morning. * Impact...At 19.0 feet, minor flooding occurs near Mohawk Park. 56th Street North may be impassable near Mingo Road. && LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570 $$ OKC131-143-190352- /O.EXT.KTSA.FL.W.0058.150618T2008Z-150619T1724Z/ /CVLO2.1.ER.150618T2008Z.150619T0600Z.150619T1124Z.NO/ 253 PM CDT THU JUN 18 2015 The Flood Warning continues for The Caney River near Collinsville. * until Friday afternoon, or until the warning is cancelled. * At 2:30 PM Thursday, the stage was 25.95 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...The Caney River near Collinsville is expected to rise above flood stage this afternoon and continue to rise to near 26.9 feet by late tonight. The river is expected to fall below flood stage Friday morning. * Impact...At 27.0 feet, minor agricultural flooding occurs. County roads north of Collinsville may be covered with water. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
800 WGUS84 KTSA 182325 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 625 PM CDT THU JUN 18 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. OKC113-143-190725- /O.EXT.KTSA.FL.W.0060.150618T2323Z-150619T1438Z/ /SPEO2.1.ER.150618T2153Z.150619T0600Z.150619T0838Z.NO/ 625 PM CDT THU JUN 18 2015 ...Flood Warning extended until Friday morning... The Flood Warning continues for The Bird Creek near Sperry. * from this evening to Friday morning, or until the warning is cancelled. * At 6:00 PM Thursday, the stage was 21.48 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Bird Creek near Sperry will continue rising to near 22.5 feet Friday before dawn. The river is expected to fall below flood stage early Friday morning. * Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to Turley. && LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593 $$
235 WGUS84 KTSA 190734 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 234 AM CDT FRI JUN 19 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. Bird Creek near Owasso-Mingo affecting Tulsa County. OKC113-143-191454- /O.EXT.KTSA.FL.W.0060.000000T0000Z-150619T1454Z/ /SPEO2.1.ER.150618T2153Z.150619T0330Z.150619T0854Z.NO/ 234 AM CDT FRI JUN 19 2015 ...Flood Warning extended until this morning... The Flood Warning continues for The Bird Creek near Sperry. * until this morning, or until the warning is cancelled. * At 2:00 AM Friday, the stage was 21.62 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring. * Forecast...The Bird Creek near Sperry will continue falling to below flood stage by early this morning. * Impact...At 21.0 feet, minor agricultural flooding occurs. && LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593 $$ OKC143-191503- /O.EXT.KTSA.FL.W.0061.000000T0000Z-150619T1503Z/ /OWSO2.1.ER.150618T2341Z.150619T0230Z.150619T0903Z.NO/ 234 AM CDT FRI JUN 19 2015 The Flood Warning continues for The Bird Creek near Owasso-Mingo. * until this morning, or until the warning is cancelled. * At 2:00 AM Friday, the stage was 18.35 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring. * Forecast...The Bird Creek near Owasso-Mingo will continue falling to below flood stage by early this morning. * Impact...At 18.0 feet, minor flooding occurs at Mohawk Park and along 56th Street North near Mingo Road. && LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570 $$
949 WGUS84 KTSA 191423 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 923 AM CDT FRI JUN 19 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. Bird Creek near Owasso-Mingo affecting Tulsa County. OKC113-143-191453- /O.CAN.KTSA.FL.W.0060.000000T0000Z-150619T1454Z/ /SPEO2.1.ER.150618T2153Z.150619T0330Z.150619T0907Z.NO/ 923 AM CDT FRI JUN 19 2015 The Flood Warning is cancelled for The Bird Creek near Sperry. * At 9:00 AM Friday, the stage was 17.18 feet. * Flood stage is 21.0 feet. * The river fell below flood stage early this morning. * Forecast...The Bird Creek near Sperry will continue falling and remain below flood stage. && LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593 $$ OKC143-191453- /O.CAN.KTSA.FL.W.0061.000000T0000Z-150619T1503Z/ /OWSO2.1.ER.150618T2341Z.150619T0230Z.150619T1002Z.NO/ 923 AM CDT FRI JUN 19 2015 The Flood Warning is cancelled for The Bird Creek near Owasso-Mingo. * At 8:00 AM Friday, the stage was 17.23 feet. * Flood stage is 18.0 feet. * The river fell below flood stage early this morning. * Forecast...The Bird Creek near Owasso-Mingo will continue falling and remain below flood stage. * Impact...At 17.0 feet, faster flows are expected along the river but no flooding occurs. && LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:55 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 18, 6:55 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
655 AM CDT THU JUN 18 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WIDESPREAD SHOWERS WILL CONTINUE AGAIN THROUGH THE DAY TODAY
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS THE REMNANTS OF
TROPICAL SYSTEM BILL MOVES ACROSS THE REGION. FOR THIS EVENING AND
OVERNIGHT...GREATER PRECIP CHANCES WILL BE OVER NORTHWEST ARKANSAS
AND HAVE BACKED OFF ON PRECIP FOR EASTERN OKLAHOMA. ALSO OVER THE
REGION...GUSTY NORTH TO EAST WINDS WILL BE POSSIBLE FOR NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS WITH GUSTY SOUTHEAST TO WEST
WINDS FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. VARYING
CEILINGS AND VISIBILITIES BETWEEN IFR TO VFR WILL BE COMMON
THROUGH THE PERIOD...WITH THE LOWER CATEGORIES WITHIN ANY PRECIP.
LATE IN THE PERIOD...POSSIBLE LIFR/IFR CEILINGS TRY TO DEVELOP
OVER THE REGION.
&&
.PREV DISCUSSION... /ISSUED 322 AM CDT THU JUN 18 2015/
DISCUSSION...
REMAINS OF TROPICAL SYSTEM "BILL"...WHICH HAD SHOWN A SLOW EASTWARD
JOG EARLIER TONIGHT...IS CURRENTLY CENTERED ACROSS JOHNSTON COUNTY
IN SOUTHERN OK. LATEST RADAR LOOP SUGGESTS THAT THE SYSTEM IS
BEGINNING TO LIFT SLOWLY NORTHEAST...IN RESPONSE TO PRESSURE FALL
BULLSEYE ANALYZED WEST OF MLC. THIS SYSTEM HAS ALREADY PRODUCED
TREMENDOUS RAINFALL TO THE WEST/NORTHWEST OF ITS TRACK...WITH 5 TO
ALMOST 11 INCHES IN SOUTH-CENTRAL OK OVER THE PAST 12-18 HOURS.
BASED ON LATEST HIGH RES MODELS...WILL BRING THE CIRCULATION CENTER
TO NORTH OF MLC TOWARD 18Z...AND EVENTUALLY INTO NW AR 00-06Z.
EXPECT THE HEAVIEST RAINS TO FALL GENERALLY BETWEEN THE I-44
CORRIDOR AND THE TRACK OF "BILL"...WITH AN ADDITIONAL 3 TO 6 INCHES
(AND LOCALLY HIGHER AMOUNTS) OF RAIN POSSIBLE BEFORE PRECIPITATION
BEGINS TO TAPER OFF LATER THURSDAY NIGHT. LESSER AMOUNTS ARE
EXPECTED ACROSS SOUTHEAST OK/WEST-CENTRAL ARKANSAS...ALTHOUGH STILL
SHOULD SEE PERIODS OF HEAVY RAIN AS FEEDER BANDS CONTINUE TO DEVELOP
AHEAD OF THE CIRCULATION. THERE WILL ALSO BE A LIMITED SEVERE
WEATHER THREAT...INCLUDING BRIEF TORNADOES...AS SHEAR PROFILES ARE
SUPPORTIVE OF SUPERCELL STRUCTURES.
THE FLASH FLOODING THREAT WILL INCREASE DURING THE MORNING HOURS
ACROSS PARTS OF NORTHEAST/EAST-CENTRAL OK AND EXPAND INTO NORTHWEST
AR DURING THE AFTERNOON...AND RESIDENTS ACROSS THE REGION ARE URGED
TO REMAIN WEATHER AWARE.
AN ELONGATED WEST-EAST UPPER RIDGE WILL BUILD ACROSS THE SOUTHERN
HALF OF THE COUNTRY OVER THE WEEKEND AND THROUGH MUCH OF NEXT
WEEK. EXPECT AN EXTENDED PERIOD OF HOT AND HUMID WEATHER...BUT HAVE
KEPT RAINFALL OUT OF THE FORECAST FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 69 85 71 / 100 50 20 10
FSM 79 71 84 71 / 100 90 40 20
MLC 78 70 84 73 / 100 60 20 10
BVO 79 68 85 70 / 90 40 20 10
FYV 76 69 77 69 / 100 100 60 20
BYV 77 67 78 70 / 100 100 90 20
MKO 78 68 82 71 / 100 80 30 10
MIO 78 68 82 70 / 100 90 30 10
F10 78 69 84 72 / 100 50 20 10
HHW 80 71 86 73 / 80 50 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...20Hazardous weather outlook, Jun 18, 5:11 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 511 AM CDT THU JUN 18 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 511 AM CDT THU JUN 18 2015 ...POTENTIALLY LIFE THREATENING FLOOD EVENT CONTINUES TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...JUST SOUTH OF INTERSTATE 44 CORRIDOR INTO NORTHWEST ARKANSAS HEAVY RAIN. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... WIDESPREAD TO EXCESSIVE RAINFALL LEADING TO POTENTIALLY LIFE THREATENING FLASH FLOODING AND ALSO RIVER FLOODING CONTINUES TODAY ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE REMNANTS OF TROPICAL SYSTEM BILL WILL CONTINUE TO LIFT NORTHEAST THROUGH THE REGION TODAY AND TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE ARE FORECAST THROUGH TONIGHT OVER MUCH OF NORTHEAST OKLAHOMA AND ALSO FAR NORTHWEST ARKANSAS. LESSER RAINFALL AMOUNTS ARE EXPECTED FOR LOCATIONS OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS...THOUGH PERIODS OF HEAVY RAINFALL WILL STILL BE POSSIBLE. THESE CONDITIONS WILL CONTINUE TO CREATE FLASH FLOODING CONDITIONS AND ALSO WORSEN ALREADY ONGOING FLASH FLOODING WITH THE POTENTIAL FOR LIFE THREATENING FLASH FLOODING. RIVER FLOODING AND THE RISING OF LOCAL LAKE LEVELS WILL ALSO BECOME A CONCERN TODAY INTO FRIDAY. GUSTY WINDS OF 20 TO 30 MPH COMBINED WITH WIND SHEAR WITHIN THE LOW LEVELS OF THE TROPICAL SYSTEMS CIRCULATION WILL ALLOW FOR A LIMITED SEVERE WEATHER POTENTIAL THROUGH THIS EVENING. THIS WILL INCLUDE A LIMITED TORNADO THREAT MAINLY OVER LOCATIONS OF FAR EASTERN OKLAHOMA AND ALSO NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... WIDESPREAD RAIN ALONG WITH A CHANCE FOR THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND ALSO NORTHWEST ARKANSAS FRIDAY AS REMNANTS OF TROPICAL SYSTEM BILL BEGIN TO EXIT THE REGION. PRECIPITATION CHANCES SHOULD BEGIN TO TAPER OFF FROM WEST TO EAST DURING THE DAY FRIDAY AND ARE FORECAST TO END FRIDAY EVENING. ADDITIONAL RAINFALL AMOUNTS FRIDAY LOOK TO BE MUCH LIGHTER WITH LESS THAN ONE INCH POSSIBLE...MAINLY OVER FAR NORTHWEST ARKANSAS. IN THE WAKE OF THE DEPARTING TROPICAL SYSTEM...A RIDGE OF HIGH PRESSURE LOOKS TO MOVE INTO THE SOUTHERN PLAINS AND PROVIDE A RETURN OF HOT AND HUMID CONDITIONS FOR THE WEEKEND INTO NEXT WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT GROUPS SHOULD ANTICIPATE AND PLAN ACCORDINGLY TO ONGOING FLOODING AND INCREASING RIVER FLOODING TODAY AND FRIDAY AND CONTINUING INTO THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 18, 7:48 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
748 AM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM FLASH FLOOD 3 E HECTORVILLE 35.84N 95.87W
06/18/2015 OKMULGEE OK AMATEUR RADIO
FLOODED ROADWAY AT HECTORVILLE ROAD AND BIXBY ROAD IN
NORTHERN OKMULGEE COUNTY.
&&
JDSLocal storm report, Jun 18, 8:55 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM FLASH FLOOD TULSA 36.13N 95.92W
06/18/2015 TULSA OK BROADCAST MEDIA
WATER REPORTEDLY FLOWING OVER MEMORIAL AT 121ST IN SOUTH
TULSA.
&&
BASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Jun 17, 7:56 PM CDT | River Flood Warning | TSA | Ottawa | 65 hr |
| Jun 17, 8:25 PM CDT | River Flood Warning | TSA | Adair | 59 hr |
| Jun 17, 8:26 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 56 hr |
| Jun 17, 8:32 PM CDT | Special Weather Statement | TSA | Adair | 43 min |
| Jun 17, 8:34 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 42 hr |
| Jun 17, 8:38 PM CDT | River Flood Advisory | TSA | Tulsa | 36 hr |
| Jun 17, 9:16 PM CDT | Special Weather Statement | TSA | Cherokee | 44 min |
| Jun 17, 10:05 PM CDT | Special Weather Statement | TSA | Mayes | 40 min |
| Jun 18, 1:27 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 18, 1:47 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more | 6 hr |
| Jun 18, 1:49 AM CDT | Areal Flood Advisory | TSA | Latimer, Pushmataha | 4 hr |
| Jun 18, 3:42 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Jun 18, 7:16 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 18, 8:31 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| Jun 18, 8:44 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, McIntosh, Mayes, Muskogee and 2 more | 2 hr |
| Jun 18, 9:02 AM CDT | River Flood Warning | TSA | Tulsa | 50 hr |
| Jun 18, 9:23 AM CDT | River Flood Warning | TSA | Sequoyah | 53 hr |
| Jun 18, 9:47 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 8 hr |
| Jun 18, 9:58 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 12 hr |
| Jun 18, 9:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 8 hr |
| Jun 18, 10:49 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more | 6 hr |
| Jun 18, 1:15 PM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 18, 2:14 PM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| Jun 18, 2:31 PM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa, Washington | 6 hr |
| Jun 18, 4:29 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more | 4 hr |
| Jun 18, 5:51 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 3 hr |
| Jun 18, 6:10 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Sequoyah | 110 min |
| Jun 18, 6:36 PM CDT | Areal Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 24 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.